# SDR 2002FA0000538

- Difficulty date: April 2, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N611FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841223
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Inoperative
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS FOUND INOPERABLE CONDITION ON AIRCRAFT.  UPON INSPECTION, A PARK FUEL STAIN WAS NOTED DEAR AIRBOX IN THE CARBURETOR THROAT.  CLOSER INSPECTION REVEALED A SMALL HOLE IN THROAT PASSING INTO BOWL.  OTHER SMALL CRACKS AND A VERY ROUGH CASTING WAS NOTICED IN SAME AREA OF THROAT.
